... like you about to pass out or have a hot flash. I still feel sick and weak at times and get really tired
Yes I have really bad hot flashes at times. I had them a lot more while I was taking the meds than I do now, but yes I still have them. I'm also having issues with my hair still falling out. I finished my treatment in July 2017
I am having a lot of my heart rate feeling like its pounding out my chest feelings. When it happens I just know its not supposed to do that. Kind of feels like I might pass out.
Ketrail1957; Yes I have heard this many times and it does make sense because it stays in your system for a while help it out by continuing to drink lots of water and this should go away soon. good luck and congratulations. you're done. If any dough call the doctor or the nurse but I am sure this is normal for many people. Chuck1957
- Harvoni Information for Consumers
- Harvoni Information for Healthcare Professionals (includes dosage details)
- Side Effects of Harvoni (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Dec 2015 • 5 answers
Anyone feeling bloated with slower BMs since starting Harvoni? Also more gassy during the day after?
Posted 3 Mar 2016 • 4 answers
Posted 21 Jul 2016 • 2 answers
Tomorrow will be my second week on Harvoni been diagnosed since 1999 with hep C feel tired at times?
Posted 3 May 2017 • 3 answers
Posted 9 Jun 2017 • 1 answer